Benylin Day & Night - 16 Tablets

Regular price
€11.50
Regular price
Sale price
€11.50
HOME DELIVERY
Click & Collect
Size
Medical Terms

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Confirm

code:BENY018


NEXT DAY Delivery When you order before 2pm
Description

Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

BENYLIN DAY & NIGHT TREATMENT

  • Relieves pain associated with colds and flu
  • Helps clear head & nose
  • Relieves aches & pains
  • Reduces Temperature
  • Clears catarrh, and so aids restful sleep.

Pack contains 4 Day and Night Treatments

24 Hour Cold & Flu Relief

Contains

Day Tablet: Paracetamol 500mg, Pseudoephedrine hydrochloride 60mg

Night Tablet: Paracetamol 500mg, Diphenhydramine hydrochloride 25mg

Other ingredients are: Day Tablets: Pregelatinised maize starch, povidone, crospovidone, stearic acid, microcrystalline cellulose, croscarmellose sodium and magnesium stearate. Night Tablets: Microcrystalline cellulose, maize starch, sodium starch glycollate, pregelatinised maize starch, hydroxypropylcellulose, croscarmellose sodium, stearic acid, magnesium stearate and are coated with methylcellulose (methocel E5), Opaspray M-1F-4315B containing indigo carmine (E132), titanium dioxide (E171) and propylene glycol.

Dosage - take with a glass of water.

Day - Time Adult Dosage:

  • One white tablet to be taken in the morning, at mid-day and in the afternoon.
  • Do not take the night-time tablet during the day.

Night - Time Adult Dosage:

  • One blue tablet to be taken at night.
  • Benylin Day & Night is not suitable for children under 12 years.
  • Do not take more than three daytime (white) tablets and one nighttime (blue) tablets per day.

Important

  • Not to be taken during pregnancy
  • Please read instructions and dosage before taking the tablets.
  • If symptoms persist consult your doctor. If you are already taking medication, or are under a doctors care, consult before using.
  • Prolonged use except under medical supervision may be harmful.

Warning

  • Day time & Night time tablets - Do not exceed the stated dose. Immediate medical advice should be sought in the even of overdosage, even if you feel well.
  • Please read the enclosed leaflet carefully.
  • Night Time Tablets Only - May cause drowsiness, if affected do not drive or operate machinery. Avoid alcoholic drink.
  • CONTAINS PARACETAMOL - Do not take with any other paracetamol containing preparations.
Always read the packaging and enclosed information leaflet carefully before use.

Please Note

This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

Delivery & Returns

Order before 2pm for next day delivery

Delivery Options/charges:

  1. An Post: €4.75 per order (Free Delivery on orders over €43)
  2. UPS: €6.50 per order

  • Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day.
  • Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day.
  • Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery.
  • We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).
Benylin Day & Night - 16 Tablets

Need some help?

Treat, soothe and Prevent the effects of cold & flu. Get expert advice here.

You May Also Like